Generalized Coupled Fibonacci Sequences of Second Order

Yashwant Kumar Vyas, Sikha Bhatnagar, Omprakash Sikhwal

Abstract


The coupled Fibonacci sequences are new direction of generalization of Fibonacci sequence. In the recent years, there has been much interest in development of coupled Fibonacci sequences. The concept of coupled Fibonacci sequence was first introduced by Atanassov, K. T. in 1985. Generalized coupled Fibonacci sequences of second order are defined by recurrence relations and with initial conditions   where are real numbers. In this paper, sum formulae of generalized coupled Fibonacci sequences of second order are presented and derived.


Full Text:

PDF

References


B. Singh and O. Sikhwal, “Fibonacci-Triple Sequence and some Fundamental Properties,” Tamkang Journal of Mathematics, vol. 41, no. 4, 2010, pp. 325-333.

B. Singh and O. Sikhwal, “Multiplicative Coupled Fibonacci Sequences and Some Fundamental Properties,” International Journals Contemporary Mathematical Sciences, vol. 5, no. 5, 2010, pp. 223-230.

G. P. S. Rathore, S. Jain and O. Sikhwal, “Generalized Coupled Fibonacci Sequences,” Int. J. of Computer Application, vol.59, no. 08, 2012, pp. 0975-8887.

G. P. S. Rathore, S. Jain and O. Sikhwal, “Multiplicative Coupled Fibonacci Sequences of third order,” International Journals Contemporary Mathematical Sciences, vol.7, no. 31, 2012, pp.1535-1540.

K. T. Atanassov, “On a second New Generalization of the Fibonacci Sequence,” The Fibonacci Quarterly, vol. 24, no. 4, 1986, pp. 362-365.

K. T. Atanassov, “Remark on a New Direction for a Generalization of the Fibonacci Sequence,” The Fibonacci Quarterly, vol. 33, no. 3, 1995, pp. 249-250.

K. T. Atanassov, L. C. Atanassov and D. D. Sasselov, “A New Perspective to the Generalization of the Fibonacci Sequence,” The Fibonacci Quarterly, vol. 23, no. 1, 1985, pp. 21-28.

K. T. Atanassov, V. Atanassov, A. Shannon and J. Turner, “New Visual Perspective On Fibonacci Numbers,” World Scientific Publishing Company, Singapore, 2002.

M. Singh, O. Sikhwal and S. Jain, “Coupled Fibonacci Sequence of fifth order and Some Properties,” International Journal of Mathematical Analysis, vol. 4, no. 25, 2010, pp. 1247-1254.

O. Sikhwal, “Generalization of Fibonacci sequence: An Intriguing Sequence,” Lap Lambert Academic Publishing Gmbh & Co. KG,

Germany, 2012.


Refbacks

  • There are currently no refbacks.


MAYFEB Journal of Mathematics 
Toronto, Ontario, Canada
MAYFEB TECHNOLOGY DEVELOPMENT
ISSN 2371-6193